Translator Disclaimer
November 2019 A multivariate Berry–Esseen theorem with explicit constants
Martin Raič
Bernoulli 25(4A): 2824-2853 (November 2019). DOI: 10.3150/18-BEJ1072

Abstract

We provide a Lyapunov type bound in the multivariate central limit theorem for sums of independent, but not necessarily identically distributed random vectors. The error in the normal approximation is estimated for certain classes of sets, which include the class of measurable convex sets. The error bound is stated with explicit constants. The result is proved by means of Stein’s method. In addition, we improve the constant in the bound of the Gaussian perimeter of convex sets.

Citation

Download Citation

Martin Raič. "A multivariate Berry–Esseen theorem with explicit constants." Bernoulli 25 (4A) 2824 - 2853, November 2019. https://doi.org/10.3150/18-BEJ1072

Information

Received: 1 February 2018; Revised: 1 September 2018; Published: November 2019
First available in Project Euclid: 13 September 2019

zbMATH: 07110113
MathSciNet: MR4003566
Digital Object Identifier: 10.3150/18-BEJ1072

Rights: Copyright © 2019 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 4A • November 2019
Back to Top